# SDR UPS97421997

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CRACK IN LOWER FRAME CUT-OUT CORNERS AT BS 2040, LBL AND RBL 17.5.  REPAIRED CU-TOUT CORNER BS 2040 LBL 17.5 ACC. SRM 53-10-04, FIG.43.  REPAIRED CUT-OUT CORNER BS 2040 RBL 17.5 ACC. KLM DFX 97-025, ISSUE NR 2. REPAIR APPROVED PER UPS-EFN 747-53-0802.
